MAUDE Adverse Event Report: SMITHS MEDICAL INTERNATIONAL, LTD. PORTEX ENDOBRONCHIAL TUBES; TUBE, TRACHEAL/BRONCHIAL, DIFFERENTIAL VENTILATION

SMITHS MEDICAL INTERNATIONAL, LTD. PORTEX ENDOBRONCHIAL TUBES; TUBE, TRACHEAL/BRONCHIAL, DIFFERENTIAL VENTILATION
Model Number 198-35L
Medical Device Problem Code Incomplete or Missing Packaging (2312)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
 
Event or Problem Description
It was reported that all the products stacked on the top of the pallet are packed up without shipping cartons.The customer stated that it can't be returned to the investigation lab.Considering all medical products were all hold at customs inspection site these products are impossible for return investigation.We would make destruction on all complaint's products in the end of year at the bonded warehouse of shanghai.
 
Additional Manufacturer Narrative
Eight photos were provided for investigation.It was found that the complained issue could be duplicated.The root cause is the boxes was stacked on pallet after it left facilities.All mitigations on placed were verified and it was confirmed has been executing according, it will be continue monitoring this failure condition in this product for threshold or escalation.We conducted a review of manufacturing records for the provided lot number.The review confirmed that all in-process and final inspections were completed, and all results landed within manufacturing specifications.Nothing was noted during manufacture that would cause or contribute to the reported event.

Brand Name
PORTEX ENDOBRONCHIAL TUBES
Common Device Name
TUBE, TRACHEAL/BRONCHIAL, DIFFERENTIAL VENTILATION
Manufacturer (Section D)
SMITHS MEDICAL INTERNATIONAL, LTD.
boundary road
hythe, kent CT21 6JL
UK  CT21 6JL
Manufacturer (Section G)
NULL
boundary road
hythe, kent CT21 6JL
UK   CT21 6JL
Manufacturer Contact
jim vegel
6000 nathan lane north
minneapolis, MN 55442
MDR Report Key16141582
Report Number3012307300-2023-00383
Device Sequence Number6651316
Product Code CBI
UDI-Device Identifier15019315058615
UDI-Public15019315058615
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K953483
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/16/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/01/2025
Device Model Number198-35L
Device Catalogue Number198-35L
Device Lot Number4290015
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/03/2022
Supplement Date Received by Manufacturer01/23/2023
Initial Report FDA Received Date01/11/2023
Supplement Report FDA Received Date02/16/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/28/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown